# SDR AU000618

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Hughes 369E
- System (JASC): 2435 · Starter-Generator
- Part: End Bell
- Part number: 230322210
- Condition: Failed
- Location: Starter/Gen
- Component: Starter/Gen, Learsiegler, 23032027
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ON START-UP, THE ENGINE WOULD NOT ACCELERATE PAST 13 PERCENT AND TOT WAS APPROACHING A HOT START.  ON THE SECOND ATTEMPT TO START, A GRUMBLING NOISE WAS HEARD COMING FROM THE ENGINE AREA.  INVESTIGATION FOUND THE STARTER/GENERATOR DRIVESHAFT END BELL HAD FAILED.  (X)
